# SDR R61A201803170335

- Difficulty date: March 17, 2018
- Submitted: March 17, 2018
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 27,607 hours, 21,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED REPAIR DOUBLER AND FILLER LT SEAT TRACK FR 12 TO 20 IAW SRM 53-10-10 AND ETD 2018-170-020241.
